Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Note on polyharmonic functions


Authors: R. J. Duffin and Z. Nehari
Journal: Proc. Amer. Math. Soc. 12 (1961), 110-115
MSC: Primary 31.30
DOI: https://doi.org/10.1090/S0002-9939-1961-0141793-6
MathSciNet review: 0141793
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Almansi, Sull'integrazione dell'equazione differenziale $ {\Delta ^{2u}} = 0$, Annali di matematica Serie III vol. II (1899) pp. 1-59.
  • [2] M. Nicolesco, Nouvelles contributions dans la théorie des fonctions polyharmoniques, Bull. Math. Soc. Sci. Math. Phys. R.P. Roumaine vol. 37 (1935) p. 100.
  • [3] -, Les fonctions polyharmoniques, Paris, Hermann, Actualités Sci. Ind., no. 331, 1936.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31.30

Retrieve articles in all journals with MSC: 31.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0141793-6
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society